Volume 11, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Homotopical intersection theory I

John R Klein and E Bruce Williams

Geometry & Topology 11 (2007) 939–977
Bibliography
1 M Aouina, The moduli space of thickenings, PhD thesis, Wayne State University (2005)
2 J C Becker, Cohomology and the classification of liftings, Trans. Amer. Math. Soc. 133 (1968) 447 MR0236924
3 J C Becker, Extensions of cohomology theories, Illinois J. Math. 14 (1970) 551 MR0273598
4 R F Brown, On a homotopy converse to the Lefschetz fixed point theorem, Pacific J. Math. 17 (1966) 407 MR0195083
5 R F Brown, The Lefschetz fixed point theorem, Scott, Foresman and Co., Glenview, Ill.-London (1971) MR0283793
6 D Burghelea, R Lashof, M Rothenberg, Groups of automorphisms of manifolds, Springer (1975) MR0380841
7 V V Chernov, Y B Rudyak, Toward a general theory of linking invariants, Geom. Topol. 9 (2005) 1881 MR2175159
8 V Coufal, A family version of Lefschetz–Nielsen fixed point theory, PhD thesis, University of Notre Dame (2004)
9 M C Crabb, $\mathbb{Z}/2$–homotopy theory, London Mathematical Society Lecture Note Series 44, Cambridge University Press (1980) MR591680
10 M Crabb, I James, Fibrewise homotopy theory, Springer Monographs in Mathematics, Springer London Ltd. (1998) MR1646248
11 J P Dax, Étude homotopique des espaces de plongements, Ann. Sci. École Norm. Sup. $(4)$ 5 (1972) 303 MR0321110
12 A Dold, The fixed point index of fibre-preserving maps, Invent. Math. 25 (1974) 281 MR0380776
13 R Geoghegan, A Nicas, Parametrized Lefschetz–Nielsen fixed point theory and Hochschild homology traces, Amer. J. Math. 116 (1994) 397 MR1269610
14 T Goodwillie, J Klein, Multiple disjunction for spaces of Poincaré embeddings
15 A Haefliger, Plongements différentiables dans le domaine stable, Comment. Math. Helv. 37 (1962/1963) 155 MR0157391
16 I M Hall, The generalized Whitney sum, Quart. J. Math. Oxford Ser. $(2)$ 16 (1965) 360 MR0187245
17 A Hatcher, F Quinn, Bordism invariants of intersections of submanifolds, Trans. Amer. Math. Soc. 200 (1974) 327 MR0353322
18 J C Hausmann, P Vogel, Geometry on Poincaré spaces, Mathematical Notes 41, Princeton University Press (1993) MR1238937
19 P Hu, Duality for smooth families in equivariant stable homotopy theory, Astérisque 285 (2003) MR2012798
20 L Jones, Patch spaces: a geometric representation for Poincaré spaces, Ann. of Math. $(2)$ 97 (1973) 306 MR0315720
21 T Kálmán, A Szűcs, On double points of immersed surfaces, from: "Proceedings of the Janos Bolyai Mathematical Society 8th International Topology Conference (Gyula, 1998)" (2002) 131 MR1921654
22 J R Klein, The dualizing spectrum of a topological group, Math. Ann. 319 (2001) 421 MR1819876
23 J R Klein, Embedding, compression and fiberwise homotopy theory, Algebr. Geom. Topol. 2 (2002) 311 MR1917055
24 J R Klein, E B Willams, Homotopical intersection theory, II
25 U Koschorke, Link maps and the geometry of their invariants, Manuscripta Math. 61 (1988) 383 MR952086
26 L L Larmore, Twisted cohomology theories and the single obstruction to lifting, Pacific J. Math. 41 (1972) 755 MR0353315
27 F Laudenbach, Disjonction de sous-variétés et application au croisement des anses, Ann. Sci. École Norm. Sup. (4) 3 (1970) 385 MR0286118
28 N Levitt, On the structure of Poincaré duality spaces, Topology 7 (1968) 369 MR0248839
29 B H Li, Generalization of the Whitney–Mahowald theorem, Trans. Amer. Math. Soc. 346 (1994) 511 MR1273536
30 W S Massey, D Rolfsen, Homotopy classification of higher-dimensional links, Indiana Univ. Math. J. 34 (1985) 375 MR783921
31 J P May, Equivariant homotopy and cohomology theory, CBMS Regional Conference Series in Mathematics 91, Conference Board of the Mathematical Sciences (1996) MR1413302
32 C Morlet, Isotopie et pseudo-isotopie, C. R. Acad. Sci. Paris Sér. A-B 268 (1969) MR0245019
33 F Quinn, Surgery on Poincaré and normal spaces, Bull. Amer. Math. Soc. 78 (1972) 262 MR0296955
34 K Reidemeister, Automorphismen von Homotopiekettenringen, Math. Ann. 112 (1936) 586 MR1513064
35 H Salomonsen, On the existence and classification of differential embeddings in the metastable range (1973)
36 M Spivak, Spaces satisfying Poincaré duality, Topology 6 (1967) 77 MR0214071
37 F Wecken, Fixpunktklassen I, Math. Ann. 117 (1941) 659 MR0005339